Journal Article

Damage Control and Increasing Returns: Further Results

David A. Hennessy

in American Journal of Agricultural Economics

Published on behalf of Agricultural and Applied Economics Association

Volume 79, issue 3, pages 786-791
Published in print August 1997 | ISSN: 0002-9092
Published online August 1997 | e-ISSN: 1467-8276 | DOI: http://dx.doi.org/10.2307/1244420
Damage Control and Increasing Returns: Further Results

More Like This

Show all results sharing these subjects:

  • Renewable Resources and Conservation
  • Agricultural Economics

GO

Show Summary Details

Preview

Recently, researchers have been paying attention to the possibility of increasing returns to the use of damage control inputs under very plausible technologies. By looking at the mathematical structure of damage and control functions, we can describe a necessary and sufficient condition on these functions for locally increasing returns to occur. Using examples, I demonstrate how the result can be applied to models with single or multiple control inputs. Because analytic solutions are sometimes not possible, a simple empirical test for concavity violations is also provided. A caution is given about problems associated with estimating the basic model specification.

Keywords: control input; damage function; estimation problems; icreasing returns; Q120; Q210

Journal Article.  0 words. 

Subjects: Renewable Resources and Conservation ; Agricultural Economics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.